Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 25, NWS Miami, FL

June 22, 2012

NWS Miami, FL issued this small craft advisory at Jun 22, 2012, 9:41 PM EDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jun 22, 2012, 9:41 PM EDT (01:41 UTC)
Expired
Jun 27, 2012, 8:00 PM EDT
In force
5 days
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WHUS72 KMFL 230141
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
941 PM EDT FRI JUN 22 2012

GMZ676-231200-
/O.NEW.KMFL.SC.Y.0025.120623T0141Z-120626T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
941 PM EDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY.

WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL
GRADUALLY INCREASE THROUGH THE WEEKEND. WIND GUSTS OF 30 TO 35
KNOTS ARE POSSIBLE AS EARLY AS SUNDAY MORNING. SEAS WILL BUILD UP
TO 6 FEET TONIGHT, THEN POTENTIALLY UP TO 9 FEET BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
11 follow-up statements
884 
WHUS72 KMFL 231753
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
153 PM EDT SAT JUN 23 2012

GMZ676-241200-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
153 PM EDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY.

WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL
PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS
WILL BUILD UP TO 7 FEET TONIGHT...THEN POTENTIALLY UP TO 9 FEET
SUNDAY INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
952 
WHUS72 KMFL 240848
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
448 AM EDT SUN JUN 24 2012

GMZ656-251200-
/O.EXA.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
448 AM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY.  

WINDS AND WAVES: SOUTH SOUTHEAST WINDS WILL INCREASE TO AROUND 20
KNOTS THIS MORNING AND WILL PERSIST THROUGH MONDAY ALONG WITH
GUSTS TO NEAR 30 KNOTS. SEAS WILL BUILD UP TO 7 FEET
TONIGHT...THEN POTENTIALLY UP TO 9 FEET SUNDAY INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-251200-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
448 AM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. 

WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL
PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS
WILL BUILD UP TO 7 FEET TONIGHT...THEN POTENTIALLY UP TO 9 FEET
SUNDAY INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
609 
WHUS72 KMFL 242020
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
420 PM EDT SUN JUN 24 2012

GMZ656-676-251200-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
420 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. 

WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL
PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS
UP TO 10 FEET ARE POSSIBLE WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
653 
WHUS72 KMFL 250046
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
846 PM EDT SUN JUN 24 2012

AMZ610-630-650-651-670-671-GMZ657-251215-
/O.EXA.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
846 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY.

WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE
TONIGHT INTO MONDAY. SEAS UP TO 6 FEET ARE POSSIBLE OVER THE NEAR
SHORE GULF WATERS AND ATLANTIC WATERS. CHOPPY CONDITIONS ARE ALSO
EXPECTED ON THE BISCAYNE BAY AND LAKE OKEECHOBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-676-251215-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
846 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. 

WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL
PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS UP
TO 10 FEET ARE POSSIBLE WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
465 
WHUS72 KMFL 250236
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1036 PM EDT SUN JUN 24 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-251200-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1036 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY.

WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE
TONIGHT INTO MONDAY WITH HIGHER GUSTS. SEAS WILL BE UP TO 9 FEET
IN THE OFFSHORE GULF WATERS AND UP TO 6 TO 7 FEET IN THE ATLANTIC
WATERS, ESPECIALLY IN THE GULF STREAM. CHOPPY CONDITIONS ARE
EXPECTED ON LAKE OKEECHOBEE AND BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
168 
WHUS72 KMFL 252153
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
553 PM EDT MON JUN 25 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-260600-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-120627T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
553 PM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT TUESDAY.

WINDS AND WAVES: SOUTHERLY WINDS FROM 20 TO 25 KNOTS WILL CONTINUE
TONIGHT INTO TUESDAY WITH HIGHER GUSTS POSSIBLE. SEAS FROM 8 TO 11
FEET ARE POSSIBLE IN THE OFFSHORE GULF WATERS AND FROM 4 TO 6 FEET IN
THE ATLANTIC WATERS...ESPECIALLY IN THE GULF STREAM. CHOPPY
CONDITIONS ARE EXPECTED ON LAKE OKEECHOBEE AND BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
183 
WHUS72 KMFL 260826
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
426 AM EDT TUE JUN 26 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-261630-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120627T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
426 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

MODERATE TO STRONG SOUTH TO SOUTHWEST WINDS WILL PERSIST THROUGH
THE MID-WEEK PERIOD AS TROPICAL STORM DEBBY SLOWLY PROGRESSES
EASTWARD ACROSS NORTH FLORIDA TONIGHT THROUGH WEDNESDAY NIGHT.
THIS WILL TRANSLATE TO ADVISORY LEVEL WINDS AND SEAS CONTINUING
THROUGH AT LEAST WEDNESDAY ACROSS THE GULF WATERS WEST OF
NAPLES...BEFORE GRADUALLY SUBSIDING BACK TOWARD NORMAL THURSDAY
THROUGH FRIDAY AS DEBBY EXITS TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
940 
WHUS72 KMFL 262054
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT TUE JUN 26 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-271100-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
454 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: MODERATE TO STRONG SOUTH TO SOUTHWEST WINDS
  WILL PERSIST THROUGH THE MID-WEEK PERIOD AS TROPICAL STORM DEBBY
  SLOWLY PROGRESSES EASTWARD ACROSS NORTH FLORIDA TONIGHT THROUGH
  WEDNESDAY NIGHT. THIS WILL TRANSLATE TO ADVISORY LEVEL WINDS AND
  SEAS CONTINUING THROUGH AT LEAST WEDNESDAY ACROSS THE GULF
  WATERS WEST OF NAPLES...BEFORE GRADUALLY SUBSIDING BACK TOWARD
  NORMAL THURSDAY THROUGH FRIDAY AS DEBBY EXITS TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
022 
WHUS72 KMFL 270149
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
949 PM EDT TUE JUN 26 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-271100-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
949 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: MODERATE TO STRONG SOUTH TO SOUTHWEST WINDS
  WILL PERSIST THROUGH WEDNESDAY AS TROPICAL DEPRESSION DEBBY
  SLOWLY PROGRESSES EASTWARD ACROSS NORTH FLORIDA AND INTO THE
  WESTERN ATLANTIC. THIS WILL TRANSLATE TO ADVISORY LEVEL WINDS
  AND SEAS CONTINUING THROUGH AT LEAST WEDNESDAY ACROSS THE GULF
  WATERS WEST OF NAPLES...BEFORE GRADUALLY SUBSIDING BACK TOWARD
  NORMAL THURSDAY THROUGH FRIDAY AS DEBBY EXITS TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
395 
WHUS72 KMFL 270846
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
446 AM EDT WED JUN 27 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-271700-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
446 AM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: MODERATE TO STRONG SOUTHWEST WINDS WILL PERSIST
  THROUGH MUCH OF THE DAY TODAY...THEN GRADUALLY WEAKEN THROUGH
  THE AFTERNOON AND EVENING HOURS AS TROPICAL DEPRESSION DEBBY
  SLOWLY PROGRESSES EASTWARD ACROSS NORTH FLORIDA AND INTO THE
  WESTERN ATLANTIC. SEAS WILL RESPOND AND GRADUALLY BEGIN TO
  SUBSIDE THROUGH THIS EVENING. THERE REMAINS A SLIGHT POSSIBILITY
  OF ADVISORY LEVEL SEAS CONTINUING ACROSS THE GULF STREAM WATERS
  INTO TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
106 
WHUS72 KMFL 272010
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT WED JUN 27 2012

AMZ610-630-GMZ656-657-676-272115-
/O.CAN.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
410 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE SUBSIDED BELOW 20 KNOTS, THEREFORE THE SMALL CRAFT
ADVISORY FOR THE GULF WATERS AND LAKE OKEECHOBEE HAS BEEN
CANCELLED. 

$$

AMZ650-651-670-671-280000-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
410 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WINDS THIS EVENING OF 20 TO 25 KNOTS WILL BEGIN
  TO SUBSIDE LATE THIS EVENING AS WELL AS OVERNIGHT. SEAS WILL BE
  UP TO 7 FEET EARLY BEFORE SUBSIDING LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 7:54 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 22, 7:54 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
754 PM EDT FRI JUN 22 2012

.AVIATION...

DEEP TROPICAL MOISTURE AND ASSOCIATED SHOWERS CONTINUE TO STREAM
NORTHWARD ACROSS THE REGION. FOR THE SHORT TERM...TERMINAL KPBI
ASSIGNED VCTS THROUGH 03Z ALTHOUGH MOST ACTIVITY SO FAR HAS BEEN
JUST TO THE WEST OR NORTHWEST. OTHERWISE...NEAR CONTINUOUS LIGHT
SHOWERS COULD PREVAIL ALL TERMINALS THE REMAINING EVENING HOURS
AND INTO EARLY SATURDAY. BRIEF PERIODS OF CEILINGS NEAR 1500 FT
AND VISIBILITIES TO NEAR 3SM POSSIBLE WITH MODERATE TO HEAVY
SHOWERS THE REMAINING EVENING HOURS. A LINE OF HEAVY SHOWERS AND
EMBEDDED THUNDERSTORMS IS MOVING INTO THE SOUTHERN MOST FLORIDA
KEYS AND MOVING NEAR 20 KNOTS TO THE NORTHEAST AND COULD APPROACH
MAINLAND MONROE COUNTY NEAR 03Z. IF IT KEEPS ITS CURRENT MOMENTUM
IT COULD IMPACT SOUTH FLORIDA TERMINALS BUT WILL HAVE TO MONITOR
THE PROGRESS OF THE LINE AND AMEND AS NECESSARY.

60

&&

.PREV DISCUSSION... /ISSUED 319 PM EDT FRI JUN 22 2012/

..VERY WET WEEKEND POSSIBLE OVER SOUTH FLORIDA ALONG WITH BREEZY
TO WINDY CONDITIONS...

SHORT TERM...
LOW PRESSURE WAS STILL LOCATED JUST NORTH OF THE YUCATAN
PENINSULA WITH A TROUGH EXTENDING NORTHEAST INTO THE FLORIDA KEYS
EARLY THIS AFTERNOON. THIS WAS ALLOWING FOR SCATTERED TO NUMEROUS
SHOWERS AND EVEN A FEW THUNDERSTORMS TO DEVELOP AND MOVE NORTH
THROUGH THE CWA.

THE LATEST SHORT RANGE MODELS ARE STILL SHOWING THE LOW TO MOVE
SLOWLY NORTH THROUGH THE CENTRAL GULF WATERS OF MEXICO THROUGH
THIS WEEKEND, PULLING THE TROUGH THROUGH SOUTH FLORIDA TONIGHT
INTO SATURDAY. THIS WILL KEEP THE DEEP TROPICAL MOISTURE OVER
SOUTH FLORIDA THIS WEEKEND ALONG WITH AREAS OF RAIN AND A FEW
THUNDERSTORMS OVER THE CWA. SO WILL CONTINUE THE LIKELY TO
CATEGORICAL POPS OVER THE CWA FOR THIS WEEKEND. RAINFALL AMOUNTS
FOR SOUTH FLORIDA FOR THIS WEEKEND WILL BE DISCUSSED IN THE HYDRO
SECTION BELOW. NHC IS ALSO GIVING A 70 PERCENT CHANCE OF
DEVELOPMENT INTO A TROPICAL SYSTEM DURING THE NEXT 48 HOURS ON
THIS LOW IN THE GULF OF MEXICO.

THE WINDS WILL ALSO BE ON AN INCREASE OVER SOUTH FLORIDA THIS
WEEKEND...AS THE PRESSURE GRADIENT WILL BE TIGHTENING OVER THE
CWA FROM THE LOW OVER THE GULF AND THE HIGH OVER THE WESTERN
ATLANTIC WATERS. AT THIS TIME IT LOOKS LIKE THE WIND SPEEDS WILL
BE AT LEAST BREEZY TO WINDY OVER THE CWA THIS WEEKEND. THE WIND
SPEEDS OVER THE METRO AREAS COULD EVEN APPROACH WIND ADVISORY
CONDITIONS SATURDAY NIGHT INTO SUNDAY. WE WILL CONTINUE TO
MONITOR THE LATEST FORECAST MODELS TO SEE IF A WIND ADVISORY WILL
BE NEEDED FOR THE METRO AREAS OF SOUTH FLORIDA FOR THIS WEEKEND.

LONG TERM...
THE LONG RANGE MODELS ARE STILL SPLITTING ON THE MOVEMENT OF THE
LOW EARLY NEXT WEEK. THE 12Z GFS IS STILL FORECASTING TO MOVE THE
LOW TO THE NORTHEAST OVER NORTH FLORIDA AND INTO THE WESTERN
ATLANTIC WATERS. THE 00Z ECMWF AND 00Z CANADIAN MODELS ARE STILL
MOVING THE LOW TO THE WEST TOWARDS TEXAS FOR EARLY NEXT WEEK. AT
THIS TIME...NHC IS LEADING ON THE 00Z ECMWF AND 00Z CANADIAN
MODELS ON MOVING THE LOW WESTWARD TOWARDS TEXAS EARLY NEXT WEEK.

SO WE WILL FOLLOW THE NHC POSITION OF THE LOW MOVEMENT TO THE
WEST EARLY NEXT WEEK. THIS WILL KEEP THE WIND FLOW OVER THE CWA
FROM THE SOUTHEAST DIRECTION EARLY NEXT WEEK...AND ALLOW FOR THE
DEEP TROPICAL MOISTURE TO MOVE INTO THE GULF OF MEXICO AND AWAY
FROM SOUTH FLORIDA. THEREFORE...SOUTH FLORIDA SHOULD GET BACK TO
MORE OF A TYPICAL SUMMERTIME PATTERN FOR EARLY NEXT WEEK.

MARINE...
THE WINDS WILL BE FROM THE SOUTH TO SOUTHEAST TONIGHT THROUGH
SUNDAY. THE SPEEDS WILL ALSO BE 10 TO 15 KNOTS TONIGHT BEFORE
INCREASING THIS WEEKEND. THERE WILL ALSO BE A NORTHERLY SWELL OF
1 TO 2 FEET IN THE GULF WATERS OF SOUTH FLORIDA THIS WEEKEND.
THIS WILL ALLOW FOR THE SEAS TO BUILD TO 3 TO 6 FEET THIS WEEKEND
OVER THE ATLANTIC WATERS. THE SEAS IN THE NEAR-SHORE GULF WATERS
WILL ALSO BUILD TO 4 TO 6 FEET, EXCEPT 6 TO 8 FEET IN THE
OFFSHORE GULF WATERS.

FIRE WEATHER...
THERE SHOULD BE NO PROBLEMS WITH THE FIRE WEATHER THIS WEEKEND
OVER SOUTH FLORIDA DUE TO THE VERY DEEP TROPICAL MOISTURE IN
PLACE.

HYDROLOGY...
THE LATEST MODELS CONTINUE TO SHOW THE PWAT VALUES CLIMBING TO
2.3 TO 2.5 INCHES THIS WEEKEND OVER SOUTH FLORIDA. THIS IS ABOVE
THE 2 STANDARD DEVIATIONS OF 2.25 INCHES AND CLOSE TO THE MAXIMUM
PWAT VALUE OF 2.7 FOR THIS TIME OF YEAR. SO, WE HAVE KEPT THE
LOCALLY HEAVY RAINFALL WORDING TO THE FORECAST THIS WEEKEND.
TOTAL RAINFALL AMOUNTS THROUGH SUNDAY ARE EXPECTED TO BE 2 TO 4
INCHES OVER THE EAST COAST METRO AREAS TO 4 TO 6 INCHES ALONG THE
WEST COAST. WE WILL CONTINUE TO ISSUE A HYDROLOGICAL OUTLOOK
STATEMENT ON THE POTENTIAL RAINFALL AMOUNTS FOR THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  82  78  84 / 60 80 70 60
FORT LAUDERDALE  74  83  79  86 / 70 80 70 60
MIAMI            74  83  79  85 / 70 80 70 60
NAPLES           74  82  79  86 / 80 80 70 60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...60/BD
Hazardous weather outlook, Jun 22, 9:16 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
916 PM EDT FRI JUN 22 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
231030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
916 PM EDT FRI JUN 22 2012

...LOCALLY HEAVY RAINFALL POSSIBLE...
...SLIGHT RISK OF WATERSPOUTS GULF WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

FLOODING: SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY
HEAVY RAINFALL. THIS MAY RESULT IN STREET FLOODING OR FLOODING OF
LOW LYING AREAS, ESPECIALLY WITHIN URBAN LOCALES.

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN
POSSIBLE. THE PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING
STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS UP TO 45 MPH.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE GULF
WATERS.

WIND: A FEW SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS UP
TO 45 MPH. IN ADDITION, A SMALL CRAFT ADVISORY IS IN EFFECT FOR
THE OFFSHORE GULF WATERS, WHERE SUSTAINED WINDS WILL AVERAGE 20
TO 25 KNOTS.

RIP CURRENTS: SOUTHEAST FLOW WILL RESULT IN A MODERATE RISK OF
RIP CURRENTS AT THE EAST COAST BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A BROAD LOW PRESSURE SYSTEM JUST NORTH OF THE YUCATAN PENINSULA
IS BECOMING BETTER ORGANIZED. THE NATIONAL HURRICANE CENTER IS
GIVING A LIKELY CHANCE OF THIS LOW DEVELOPING INTO A TROPICAL
CYCLONE OVER THE WEEKEND. LOCALLY HEAVY RAINFALL WILL REMAIN
POSSIBLE THROUGH AT LEAST SUNDAY AS TROPICAL MOISTURE FEEDS INTO
THE REGION. THERE IS A CONCERN FOR FLOODING, PARTICULARLY IF A
PERSISTENT BAND OF RAINFALL DEVELOPS OVER A PORTION OF THE AREA.
A FLOOD WATCH MAY ULTIMATELY BE NEEDED.

THE TRACK OF THIS LOW REMAINS HIGHLY UNCERTAIN WITH SOME MODELS
MOVING IT ACROSS NORTH OR CENTRAL FLORIDA EARLY NEXT WEEK, WHILE
OTHERS TRACK IT TOWARDS THE TEXAS COAST. SHOULD THE TRACK ACROSS
NORTH OR CENTRAL FLORIDA VERIFY, THE RISK FOR HEAVY RAINS AND
GUSTY WINDS WOULD INCREASE LOCALLY. HOWEVER, AT THIS TIME THE
NATIONAL HURRICANE CENTER IS FAVORING A TRACK WESTWARD OVER THE
GULF OF MEXICO...AND THIS WOULD LIMIT THE HEAVY RAINFALL RISK
ACROSS SOUTH FLORIDA. AGAIN, THIS FORECAST IS HIGHLY UNCERTAIN,
SO STAY TUNED TO THE LATEST FORECASTS CONCERNING THIS DEVELOPING
SYSTEM.

RIP CURRENT RISK WILL REMAIN ELEVATED OVER THE WEEKEND,
ESPECIALLY ALONG THE GULF COAST DUE TO INCREASING SOUTHERLY WINDS
AND SEAS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, ALTHOUGH
SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR HIGH WINDS TO THE
NATIONAL WEATHER SERVICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:41 PM EDTSpecial Marine WarningMFL2 hr
Jun 22, 9:29 PM EDTSpecial Marine WarningMFL2 hr
Jun 22, 9:51 PM EDTSpecial Weather StatementMFLCollier, Monroe54 min
Jun 22, 10:22 PM EDTSpecial Weather StatementMFLCollier53 min
Jun 22, 10:33 PM EDTSpecial Weather StatementMFLMonroe57 min
Jun 23, 7:44 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 23, 3:25 PM EDTSpecial Weather StatementMFLCollier50 min
Jun 23, 3:32 PM EDTSpecial Marine WarningMFL88 min
Jun 23, 3:58 PM EDTTornado WarningMFLCollier17 min
Jun 23, 4:00 PM EDTTornado WarningMFLCollier30 min
Jun 23, 4:23 PM EDTTornado WarningMFLCollier52 min
Jun 23, 4:27 PM EDTTornado WarningMFLCollier, Hendry48 min
Jun 23, 4:54 PM EDTSpecial Marine WarningMFL66 min
Jun 23, 5:07 PM EDTSpecial Weather StatementMFLMonroe38 min
Jun 23, 5:10 PM EDTSpecial Marine WarningMFL95 min
Jun 23, 5:10 PM EDTTornado WarningMFLHendry65 min
Jun 23, 5:13 PM EDTSpecial Weather StatementMFLLee32 min
Jun 23, 5:22 PM EDTSevere Thunderstorm WarningMFLMiami-Dade23 min
Jun 23, 5:36 PM EDTSpecial Marine WarningMFL54 min
Jun 23, 5:44 PM EDTSpecial Weather StatementMFLCollier31 min
Jun 23, 5:50 PM EDTSpecial Weather StatementMFLMiami-Dade25 min
Jun 23, 5:54 PM EDTSpecial Marine WarningMFL111 min
Jun 23, 6:06 PM EDTSpecial Weather StatementMFLHendry54 min
Jun 23, 6:08 PM EDTTornado WarningMFLCollier, Hendry67 min
Jun 23, 6:09 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jun 23, 6:12 PM EDTSpecial Marine WarningMFL63 min
Jun 23, 6:52 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade23 min
Jun 23, 6:56 PM EDTSpecial Marine WarningMFL73 min
Jun 23, 7:12 PM EDTSpecial Weather StatementMFLCollier, Hendry63 min
Jun 23, 7:23 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 23, 7:35 PM EDTSpecial Marine WarningMFL115 min
Jun 23, 7:47 PM EDTSpecial Marine WarningMFL88 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.